PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 128 | 2 | 223-228
Tytuł artykułu

Note on blow-up of solutions for a porous medium equation with convection and boundary flux

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
De Pablo et al. [Proc. Roy. Soc. Edinburgh Sect. A 138 (2008), 513-530] considered a nonlinear boundary value problem for a porous medium equation with a convection term, and they classified exponents of nonlinearities which lead either to the global-in-time existence of solutions or to a blow-up of solutions. In their analysis they left open the case of a certain critical range of exponents. The purpose of this note is to fill this gap.
Słowa kluczowe
Rocznik
Tom
128
Numer
2
Strony
223-228
Opis fizyczny
Daty
wydano
2012
Twórcy
autor
  • Department of Mathematics, Jilin University, Changchun, 130012, P.R. China
autor
  • School of Mathematical Sciences, South China Normal University, Guangzhou, 510631, P.R. China
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-cm128-2-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.